# SDR CA991004040

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864807
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW OBSERVED PROX FAULT STATUS MESSAGE.  PSEU CIRCUIT BREAKER RESET/ MESSAGE WOULD NOT RESET.  WHEN GEAR SELECTED DOWN, IT WOULD NOT EXTEND.  EMERGENCY GEAR SELECTED.  MULTIPLE FAILURES RELATED TO FAILED PSEU. AIRCRAFT LANDED WITH NO NWS OR ANTI-SKID.
